Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An “alternierende Verfahren” for general positive operators


Author: Gian-Carlo Rota
Journal: Bull. Amer. Math. Soc. 68 (1962), 95-102
DOI: https://doi.org/10.1090/S0002-9904-1962-10737-X
MathSciNet review: 0133847
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Burkholder and Chow, Iterates of conditional expectation operators, Proc. Amer. Math. Soc. 12 (1961), 490-495. MR 142144
  • 2. Chacon and Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153-160. MR 110954
  • 3. Day, Normed linear spaces, Springer, Berlin, 1958. MR 94675
  • 4. Doob, Stochastic processes, Wiley, New York, 1953. MR 58896
  • 5. Dunford-Schwarz, Linear operators, Vol. I, Interscience, New York, 1958.
  • 6. Halmos, Lectures on ergodic theory, Mathematical Society of Japan, Tokyo, 1956. MR 97489
  • 7. E. Hopf, On the ergodic theorem for positive linear operators, Crelle's J. 205 (1960), 101-106. MR 125937
  • 8. Hurwitz-Courant, Funktionen Theorie, Springer, Berlin, 1929.
  • 9. Loève, Probability theory, 2nd ed. Van Nostrand, Princeton, 1960. MR 123342
  • 10. Von Neumann, Functional operators, 2 vols., Princeton Univ. Press, Princeton, N. J., 1950.
  • 11. Rota, On the representation of averaging operators, Rend. Sem. Mat. Univ. Padova 30 (1960), 52-64. MR 112041
  • 12. Wiener, On the factorization of matrices, Comment. Math. Helv. 29 (1955), 97-110. MR 68663


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10737-X

American Mathematical Society